# SDR ASOA04894

- Difficulty date: November 10, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E0029387
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGER MAINTENANCE, THE FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE UPON DEPRESSING THE TWO MINUTE SWITCH BUTTON.  MAINTENANCE REMOVED AND REPLACED THE FORWARD EMERGENCY EXIT LIGHT LAMP.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
